MAUDE Adverse Event Report: MICROVENTION, INC. FRED X21; INTRACRANIAL ANEURYSM FLOW DIVERTER

MICROVENTION, INC. FRED X21; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FREDX4520-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported through the fred x pas clinical study, event #4, asymptomatic ophthalmic artery occlusion.Event start date : (b)(6) 2024.Severity : mild.Was this a serious ae? : no.Was the ae caused by or associated with a technical event? : no.Relationship to study device: probable.Relationship to index endovascular procedure: probable.Relationship to use of ancillary device: not related.Relationship to study disease: possible.Relationship to concomitant disease: possible.Ae outcome: ongoing.Additional information indicated: treatment site: right carotid ophthalmic aneurysm index procedure performed: (b)(6) 2024.During the study procedure, two fredx devices were used to cover the aneurysm neck.The participant presented on (b)(6) 2024 for a regular scheduled 6m fu imaging.It was during this fu imaging that the asymptomatic occlusion was first seen on (b)(6) 2024.No action/ intervention taken as participant is asymptomatic.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and is not available for return to the manufacturer for analysis.Therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental report.The instructions for use (ifu) identifies vessel occlusion as potential complications associated with use of the device.

Brand Name
FRED X21
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24533337
Report Number2032493-2026-00155
Device Sequence Number8895416
Product Code OUT
UDI-Device Identifier00842429114407
UDI-Public(01)00842429114407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFREDX4520-PMA
Device Lot Number0000543055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FREDX4515.
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexFemale
Patient Weight71 KG